Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 103, NWS Midland/Odessa, TX

June 7, 2014Brewster County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 7, 2014, 7:14 PM CDT for Brewster County, Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2014, 7:14 PM CDT (00:14 UTC)
Expired
Jun 7, 2014, 7:58 PM CDT
In force
44 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

County Brewster County, TX

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 0.2 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2014-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1110 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2014-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1110 J/kg
Mixed-layer CIN
-225 J/kg
Mixed-layer LCL
1985 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

757 
WUUS54 KMAF 080014
SVRMAF
TXC043-080115-
/O.NEW.KMAF.SV.W.0103.140608T0014Z-140608T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
714 PM CDT SAT JUN 7 2014

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL BREWSTER COUNTY IN SOUTHWEST TEXAS...

* UNTIL 815 PM CDT

* AT 711 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 18
  MILES NORTHWEST OF TERLINGUA RANCH LODGE...OR 29 MILES NORTH OF
  LAJITAS...MOVING SOUTH AT 20 MPH. THIS STORM WAS OVER SH118.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  TERLINGUA RANCH LODGE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY
MORNING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS.

&&

LAT...LON 2935 10329 2932 10375 2992 10379 2991 10354
TIME...MOT...LOC 0014Z 340DEG 17KT 2963 10358

$$
2 follow-up statements
554 
WWUS54 KMAF 080046
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
746 PM CDT SAT JUN 7 2014

TXC043-080115-
/O.CON.KMAF.SV.W.0103.000000T0000Z-140608T0115Z/
BREWSTER-
746 PM CDT SAT JUN 7 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR WEST CENTRAL BREWSTER COUNTY...

AT 742 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES NORTHWEST OF TERLINGUA RANCH AIRPORT...OR ABOUT 20
MILES NORTHWEST OF CHISOS BASIN...MOVING SOUTH AT 20 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
TERLINGUA RANCH AIRPORT...TERLINGUA RANCH LODGE AND STUDY BUTTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY
MORNING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS.

&&

LAT...LON 2935 10329 2932 10375 2992 10379 2991 10354
TIME...MOT...LOC 0046Z 340DEG 17KT 2950 10346

$$
006 
WWUS54 KMAF 080058
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
758 PM CDT SAT JUN 7 2014

TXC043-080105-
/O.CAN.KMAF.SV.W.0103.000000T0000Z-140608T0115Z/
BREWSTER-
758 PM CDT SAT JUN 7 2014

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL BREWSTER COUNTY
IS CANCELLED...

AT 755 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED.
THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY
MORNING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS.

&&

LAT...LON 2935 10329 2932 10375 2992 10379 2991 10354
TIME...MOT...LOC 0055Z 340DEG 17KT 2946 10344

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 6:51 PM CDT, 23 minutes earlier.

Area forecast discussion, Jun 7, 6:51 PM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
651 PM CDT Sat Jun 7 2014

.UPDATE...
Severe Thunderstorm Watch 256 issued.

&&

.DISCUSSION...
Updated forecast to expand/increase pops tonight across Big
Bend... Trans Pecos... and Western Permian Basin.  Possibility of
current storms expanding northward along state boundary.

&&

.AVIATION...
Evening storms continue across Trans Pecos. Have included mention
in FST... PEQ... and INK TAF. Storm coverage may expand to MAF
and HOB over the next few hours. Have kept forecast VFR but MVFR
conditions possible near storms.

&&

.PREV DISCUSSION... /ISSUED 230 PM CDT Sat Jun 7 2014/

DISCUSSION...

Not many changes to the current forecast.  WV imagery continues
zonal flow aloft over West Texas and SE NM, w/the thermal ridge
centered west of the region, and resulting in triple-digit temps
over the western zones.  Latest sfc analysis shows the sfc trough
persisting near KELP, and maintaining healthy return flow/moisture
advection into the region, w/a current dewpoint of 63F at KMAF.
Mesoanalysis indicates the cap has eroded south, where convection is
developing over the Davis Mtns.  To the far north, convection was
developing along a boundary in the Texas Panhandle.  These two areas
will be the focus of tonight's convection, especially north, where
models develop a MCS on the boundary as it moves south later this
afternoon/night, and clip the NE CWA.  40-50kt deep layer shear will
favor best chances for severe w/the MCS as it rolls through.
Forecast soundings suggest a hail and wind threat, although strong
0-3km helicities will put tornado possibilities in play as well.
We'll emphasize this in the HWO, and mention svr in the grids.

Sunday, thicknesses/heights decrease as an upper trough digs into the
Central Plains, w/models developing convection along a dryline by
late afternoon, and possibly another MCS NE overnight.  Again, best
chances of severe will be north of the Pecos, where models continue
to emphasize better deep layer shear.

Monday, convection tapers off to the east as a cold front moves into
the region, bringing afternoon temps to well-below normal.  This
will be short-lived, though, as the upper ridge begins building over
southern Chihuahua Tuesday.  Temps should rebound Tuesday afternoon
to slightly-abv normal, then to the triple-digits again Wednesday.
A trough passing to the north midweek will backdoor a front into the
area Thursday, bringing a little relief Friday/Saturday, but temps
should remain above normal.  'Have kept extended grids dry.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...HEAT ADVISORY until 7 PM CDT this evening FOR THE FOLLOWING
     ZONES... Big Bend Area...Presidio Valley.

&&
Hazardous weather outlook, Jun 7, 2:24 PM CDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
224 PM CDT SAT JUN 7 2014

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-081930-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
224 PM CDT SAT JUN 7 2014 /124 PM MDT SAT JUN 7 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HIGH TEMPERATURES AROUND 106 DEGREES ARE EXPECTED THIS AFTERNOON
ALONG THE RIO GRANDE. THIS WILL INCREASE THE RISK OF DEHYDRATION
AND HEAT EXHAUSTION. A HEAT ADVISORY IS IN EFFECT FOR THE PRESIDIO
VALLEY...THE RIO GRANDE AND BREWSTER COUNTY UNTIL THIS EVENING.

ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS THE DAVIS MOUNTAINS...
SOUTHEAST NEW MEXICO PLAINS...AND THE WESTERN PORTIONS OF THE
PERMIAN BASIN THIS AFTERNOON AND EVENING. ALSO SCATTERED STORMS
ARE POSSIBLE ACROSS THE NORTH AND NORTHEAST BASIN THIS EVENING
AND OVERNIGHT. SOME OF THESE STORMS MAY BE STRONG TO SEVERE AND
CAPABLE OF 50 TO 60 MPH GUSTS...LARGE HAIL...AND FREQUENT
LIGHTNING. AN ISOLATED TORNADO IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
AREA SUNDAY AFTERNOON AND OVERNIGHT. SOME OF THESE STORMS COULD
APPROACH SEVERE LEVELS...ESPECIALLY ACROSS THE NORTHERN PORTIONS
OF THE PERMIAN BASIN AND THE ROLLING PLAINS.

UNSEASONABLY HOT TEMPERATURES WILL AGAIN RETURN TO THE AREA
STARTING NEXT WEDNESDAY AS TEMPERATURES CLIMB WELL ABOVE 100
DEGREES ACROSS MUCH OF THE AREA. THIS WILL MAY RESULT IN THE
ISSUANCE OF HEAT WARNINGS OR ADVISORIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Jun 7, 5:36 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
536 PM CDT SAT JUN 7 2014

TXZ074-081-072315-
DAVIS/APACHE MOUNTAINS AREA-BIG BEND AREA-
536 PM CDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS
AFFECTING WEST CENTRAL BREWSTER COUNTY UNTIL 615 PM CDT...

A THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED 13 MILES
NORTH OF ELEPHANT MOUNTAIN AT 536 PM CDT...MOVING SOUTH AT 20 MPH.
THIS STORM IS OVER SH 118.

LAT...LON 2995 10328 2997 10371 3024 10371 3033 10353
TIME...MOT...LOC 2236Z 340DEG 17KT 3019 10358
Special weather statement, Jun 7, 6:02 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
602 PM CDT SAT JUN 7 2014

TXZ079>081-072345-
MARFA PLATEAU-BIG BEND AREA-PRESIDIO VALLEY-
602 PM CDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM
AFFECTING SOUTHEASTERN PRESIDIO AND SOUTHWESTERN BREWSTER COUNTIES
UNTIL 645 PM CDT...

AN INTENSIFYING THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST OF STUDY
BUTTE AT 601 PM CDT...MOVING NORTHWEST AT 10 MPH. A SECOND STORM STORM
WAS LOCATED 10 MILES NORTHWEST OF BEND RANCH STATE PARK.

LAT...LON 2948 10417 2974 10399 2939 10331 2927 10346
TIME...MOT...LOC 2301Z 137DEG 10KT 2940 10346
Special weather statement, Jun 7, 6:18 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
618 PM CDT SAT JUN 7 2014

TXZ080-081-072345-
MARFA PLATEAU-BIG BEND AREA-
618 PM CDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM
AFFECTING EAST CENTRAL PRESIDIO AND WEST CENTRAL BREWSTER COUNTIES
UNTIL 645 PM CDT...

AN INTENSIFYING THUNDERSTORM WAS LOCATED OVER EAST CENTRAL PRESIDIO
COUNTY AT 618 PM CDT...MOVING EAST AT 15 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY
MORNING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS.

&&

LAT...LON 2993 10379 2961 10379 2981 10404 2998 10397
TIME...MOT...LOC 2318Z 289DEG 15KT 2987 10390
Special weather statement, Jun 7, 6:28 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
628 PM CDT SAT JUN 7 2014

TXZ081-080000-
BIG BEND AREA-
628 PM CDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM
AFFECTING SOUTH CENTRAL BREWSTER COUNTY UNTIL 700 PM CDT...

AN INTENSIFYING THUNDERSTORM WAS LOCATED 8 MILES WEST OF TERLINGUA
RANCH LODGE AT 628 PM CDT...MOVING NORTH AT 10 MPH. THIS STORM WAS
OVER SH118.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY
MORNING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS.

&&

LAT...LON 2932 10331 2934 10367 2961 10362 2965 10348
TIME...MOT...LOC 2328Z 160DEG 6KT 2948 10352
Special weather statement, Jun 7, 6:53 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
653 PM CDT SAT JUN 7 2014

TXZ080-081-080030-
MARFA PLATEAU-BIG BEND AREA-
653 PM CDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM
AFFECTING EAST CENTRAL PRESIDIO AND WEST CENTRAL BREWSTER COUNTIES
UNTIL 730 PM CDT...

AN INTENSIFYING THUNDERSTORM WAS LOCATED OVER EXTREME EAST CENTRAL
PRESIDIO COUNTY AT 653 PM CDT...MOVING SOUTH AT 20 MPH. ANOTHER
STRONG STORM WAS LOCATED TO THE EAST OVER SH118. LOCALLY HEAVY
RAIN IS ALSO POSSIBLE ALONG WITH SMALL HAIL AND GUSTY WIND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY
MORNING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS.

&&

LAT...LON 2952 10322 2947 10381 2980 10393 2994 10369
TIME...MOT...LOC 2353Z 340DEG 17KT 2974 10379
Special weather statement, Jun 7, 6:56 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
656 PM CDT SAT JUN 7 2014

TXZ059-060-080030-
LOVING-WINKLER-
656 PM CDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR SMALL HAIL AND GUSTY WINDS
AFFECTING EASTERN LOVING AND WEST CENTRAL WINKLER COUNTIES UNTIL
730 PM CDT...

A THUNDERSTORM WITH SMALL HAIL AND GUSTY WINDS WAS LOCATED OVER STATE
HIGHWAY 302 IN EXTREME EASTERN LOVING COUNTY AT 655 PM CDT...MOVING
NORTHEAST AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY
MORNING FOR SOUTHEAST NEW MEXICO AND WEST TEXAS.

&&

LAT...LON 3192 10324 3170 10321 3166 10344 3181 10353
TIME...MOT...LOC 2355Z 244DEG 10KT 3177 10339

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:43 PM CDTSpecial Weather StatementMAFWard32 min
Jun 7, 7:48 PM CDTSpecial Weather StatementMAFAndrews27 min
Jun 7, 8:01 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines59 min
Jun 7, 8:28 PM CDTAreal Flood AdvisoryMAFAndrews, Gaines3 hr
Jun 7, 8:51 PM CDTSpecial Weather StatementMAF24 min
Jun 7, 9:04 PM CDTSevere Thunderstorm WarningMAFBrewster56 min
Jun 7, 9:06 PM CDTSpecial Weather StatementMAFGaines39 min
Jun 7, 9:14 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines61 min
Jun 8, 1:00 AM CDTSpecial Weather StatementMAFBorden, Dawson, Gaines30 min
Jun 8, 1:21 AM CDTAreal Flood AdvisoryMAFBorden, Dawson, Gaines3 hr
Jun 8, 1:32 AM CDTSpecial Weather StatementMAFBorden, Dawson, Scurry58 min
Jun 8, 2:54 AM CDTSevere Thunderstorm WarningMAFGaines66 min
Jun 8, 3:05 AM CDTAreal Flood AdvisoryMAFBorden, Scurry3 hr
Jun 8, 4:09 AM CDTSpecial Weather StatementMAFGaines36 min
Jun 8, 10:13 AM CDTSpecial Weather StatementMAFGaines32 min
Jun 8, 11:07 AM CDTSpecial Weather StatementMAFDawson23 min
Jun 8, 1:47 PM CDTSpecial Weather StatementMAF28 min
Jun 8, 2:05 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos55 min
Jun 8, 2:18 PM CDTFlash Flood WatchMAFBorden, Dawson, Gaines, Howard, Mitchell, Scurry20 hr
Jun 8, 2:31 PM CDTSpecial Weather StatementMAFPecos29 min
Jun 8, 3:05 PM CDTSevere Thunderstorm WarningMAFBrewster55 min
Jun 8, 3:37 PM CDTSpecial Weather StatementMAFJeff Davis53 min
Jun 8, 4:14 PM CDTAreal Flood AdvisoryMAFBrewster, Jeff Davis, Pecos, Presidio, Reeves3 hr
Jun 8, 4:29 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos61 min
Jun 8, 4:56 PM CDTAreal Flood AdvisoryMAFBrewster, Pecos, Terrell3 hr
Jun 8, 5:30 PM CDTSpecial Weather StatementMAFBrewster30 min
Jun 8, 5:43 PM CDTSevere Thunderstorm WarningMAFBrewster, Presidio62 min
Jun 8, 5:52 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos53 min
Jun 8, 6:42 PM CDTSpecial Weather StatementMAFTerrell63 min
Jun 8, 6:45 PM CDTSevere Thunderstorm WarningMAFBrewster60 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.